# SDR GLBA20110307G

- Difficulty date: March 7, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,106 hours, 43,764 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND THE LH WING REAR SPAR BOTTOM LEADING EDGE CHAFFED AT 2 LOCATIONS BY EXT PWR CABLE, OB CHAFF .4" IN LENGTH .1" DEEP, IB CHAFFR .3" IN LENGTH .05" DEEP. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-57-002. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
